JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NOTES ON (σ, τ)-DERIVATIONS OF LIE IDEALS IN PRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NOTES ON (σ, τ)-DERIVATIONS OF LIE IDEALS IN PRIME RINGS
Golbasi, Oznur; Oguz, Seda;
  PDF(new window)
 Abstract
Let R be a prime ring with center Z and characteristic different from two, U a nonzero Lie ideal of R such that for all and be a nonzero (, )-derivation of R. We prove the following results: (i) If = 0 or for all , then . (ii) If and = 0 for all , then or . (iii) If for all , then .
 Keywords
derivations;Lie ideals;(, )-derivations;centralizing mappings;prime rings;
 Language
English
 Cited by
 References
1.
N. Argac, On prime and semiprime rings with derivations, Algebra Colloq. 13 (2006), no. 3, 371-380. crossref(new window)

2.
M. Ashraf and N. Rehman, On (${\sigma}$, ${\tau}$)-derivations in prime rings, Arch. Math. (Brno) 38 (2002), no. 4, 259-264.

3.
R. Awtar, Lie and Jordan structure in prime rings with derivations, Proc. Amer. Math. Soc. 41 (1973), 67-74. crossref(new window)

4.
N. Aydin, A note on (${\sigma}$, ${\tau}$)-derivations in prime rings, Indian J. Pure Appl. Math. 39 (2008), no. 4, 347-352.

5.
N. Aydin and K. Kaya, Some generalizations in prime rings with (${\sigma}$, ${\tau}$)-derivations, Doga Mat. 16 (1992), no. 3, 169-176.

6.
H. E. Bell and W. S. Martindale III, Centralizing mappings of semiprime rings, Canad. Math. Bull. 30 (1987), no. 1, 92-101. crossref(new window)

7.
I. Bergen, I. N. Herstein, and J. W. Kerr, Lie ideals and derivation of prime rings, J. Algebra 71 (1981), no. 1, 259-267. crossref(new window)

8.
M. N. Daif and H. E. Bell, Remarks on derivations on semiprime rings, Internat. J. Math. Math. Sci. 15 (1992), no. 1, 205-206. crossref(new window)

9.
E. Guven, Lie ideals in prime rings with (${\sigma}$, ${\tau}$)-derivation, Int. J. Algebra 3 (2009), no. 17-20, 857-862.

10.
I. N. Herstein, A note on derivations, Canad. Math. Bull. 21 (1978), no. 3, 369-370. crossref(new window)

11.
H. Kandamar and K. Kaya, Lie ideals and (${\sigma}$, ${\tau}$)-derivations in prime rings, Hacettepe Bull. Natural Sci. and Engeneering 21 (1992), 29-33.

12.
P. H. Lee and T. K. Lee, Lie ideals of prime rings with derivations, Bull. Inst. Math. Acad. Sinica 11 (1983), no. 1, 75-79.

13.
J. Mayne, Centralizing automorphisms of prime rings, Canad. Math. Bull. 19 (1976), no. 1, 113-115. crossref(new window)

14.
J. Mayne, Centralizing automorphisms of Lie ideals in prime rings, Canad. Math. Bull. 35 (1992), no. 4, 510-514. crossref(new window)

15.
E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. crossref(new window)

16.
M. F. Smiley, Remarks on the commutativity of rings, Proc. Amer. Soc. 10 (1959), 466-470. crossref(new window)